# SDR SIMA201013305A

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 19,556 hours, 16,606 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AILERON POWER CONTROL UNIT ATTACHMENT FITTING ON AILERON HAS WORN AND HAD MIGRATING HAT BUSHINGS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED POWER CONTROL UNIT FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
